# SDR DL75K040300

- Difficulty date: April 3, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N645DL
- Make and model: Boeing 757232
- Aircraft serial: 24216
- Aircraft time: 50,563 hours, 24,902 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170403
- Part serial: 5894
- Condition: Burned
- Location: Radar Unit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FAINT ELECTRICAL ODOR IN COCKPIT AFTER ENGINES SHUT DOWN.  ISOLATED TO BAD WX RADAR R/T WHICH FAILED ON TAXI IN.  DEACT R/T BY PULLING C/BS AND DISPATCHED WITH RADAR INOP PER MEL 34-43-01A.  REPLACED R/T UNIT.
